Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Davini

On calibrations for Lawson's cones

created on 18 Sep 2003
modified on 27 Sep 2012

[BibTeX]

Published Paper

Inserted: 18 sep 2003
Last Updated: 27 sep 2012

Journal: Rend. Sem. Mat. Univ. Padova
Volume: 111
Pages: 55-70
Year: 2004

Abstract:

In this paper a calibration method is recalled and applied to Lawson's cones to prove their minimality. The original proof of Bombieri, De Giorgi and Giusti is reinterpreted and made simpler.

Keywords: minimal surfaces, Simons's cones, calibrations, foliation


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1